MathSciNet Relay Station
MathSciNet bibliographic data
MR330526 (48 #8863) 33A30
Bhise, V. M.; Deshpande, V. L. On asymptotic confluent expansions for functions of two variables. Nederl. Akad. Wetensch. Proc. Ser. A 75=Indag. Math. 34 (1972), 106–112.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement